# SDR KBM2006F00180

- Difficulty date: May 14, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 1501
- Condition: Failed
- Location: Tail Rotor
- Part time: 3,057 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR PEDAL GRINDING, REMOVED AND REPLACED.  (K)
